# SDR DXTA201711125HUED

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 11,401 hours, 8,954 cycles
- Engine: Pwc PW545B
- Engine time: 11,401 hours, 8,954 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Part number: 53ND783045
- Condition: Unserviceable
- Location: Display
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF WITH BOTH ENGINES IN THE TAKEOFF DETENT, THE RIGHT ENGINE ONLY PRODUCED 82 PERCENT N1. THE CORRECT NUMBER FOR TEMPERATURE AND ALTITUDE SHOULD HAVE BEEN 88.3 PERCENT N1. RESOLUTION: REMOVED DEFECTIVE RH T/R INBOARD DEPLOY SWITCH DUE TO HIGH RESISTANCE. INSTALLED NEW RT T/R INBOARD DEPLOY SWITCH IAW CMM 78-30-11. PERFORMED RH ENGINE MEETS POWER OF THE DAY IN TAKE-OFF DETENT.
